Doctor insights on:
Oxaliplatin Side Effects
Eloxatin (oxaliplatin): See: http://www.drugs.com/sfx/oxaliplatin-side-effects.htmlGet a more detailed answer ›
For a 59 year old stomach cancer patient, should leg pain be taken as a chemotherapy's side effect? Patient is on eloxatin (oxaliplatin) and capecitabina... Thanks.
Maybe related: You are having leg pain and wonder if it is related to chemotherapy drugs. It is important to relay your leg pain to your doctor. This could be related to electrolyte imbalance, blood clot, among other things. Your doctor will want to know what makes the pain get better and when you notice it, if it resolves on its own. There may be additional studies ordered to look for clots. ...Read moreSee 1 more doctor answer
DNA replication: It forms dna adducts that block dna replication and transcription, resulting in cell death in actively dividing cells. It forms bulkier platinum-dna adducts that may be more difficult to repair. Journal of clinical oncology vol 20, no 7 (april 1), 2002. Hope this helps. ...Read more
Increased Neuropathy: Patients report severe weakness, numbness, and tingling/shocking sensations after minimal exposure to cold. In some cases, the effects are startling - they have been described as feeling like spasms in the throat. Some find that the side effects decrease after warming or massaging the area. However, cold exposure during treatments may having lasting nerve effects, up to 14 days after infusion. ...Read more
- Talk to a doctor live online for free
- Oxaliplatin allergy
- Oxaliplatin pancreatic cancer
- Ask a doctor a question free online
- Side effects
- What are the side effects of anapsique?
- What are the side effects of vitalux?
- Side effects of regranex
- Talk to a pharmacologist online for free